Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 9, Number 49

All articles in this issue are freely accessible.

Coupon collector’s test for random digits
Robert E. Greenwood.
Math. Comp. 9 (1955), 1-5
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0068168
A method for the evaluation of a system of Boolean algebraic equations
J. A. Postley.
Math. Comp. 9 (1955), 5-8
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0079571
Tables for the determination of fundamental solutions of equations in the theory of compressible fluids
Stefan Bergman.
Math. Comp. 9 (1955), 8-14
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0070377
Analysis of problem codes on the Maniac
Eugene H. Herbst, N. Metropolis and Mark B. Wells.
Math. Comp. 9 (1955), 14-20
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0068334
Wolfram, Vega, and Thiele
R. C. Archibald.
Math. Comp. 9 (1955), 21
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0067815
A note on approximating polynomials for trigonometric functions
A. D. Booth.
Math. Comp. 9 (1955), 21-23
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0069579
Continued fraction expansion of $2^{1/3}$
John von Neumann and Bryant Tuckerman.
Math. Comp. 9 (1955), 23-24
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0068900
The values of $Γ(\frac13)$ and $Γ(\frac23)$ and their logarithms accurate to $28$ decimals
B. Zondek.
Math. Comp. 9 (1955), 24-25
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0068302
Modification of a Method for Calculating Inverse Trigonometric Functions
R. L. La Fara.
Math. Comp. 9 (1955), 25-25
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Reviews and Descriptions of Tables and Books
Math. Comp. 9 (1955), 26-41
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Table Errata
Math. Comp. 9 (1955), 41-42
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Notes
Math. Comp. 9 (1955), 42-45
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Corrigenda
Math. Comp. 9 (1955), 45
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society